Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 133, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at May 6, 2009, 9:44 AM CDT for Blount County, Jefferson County, Alabama. It was in force for 9 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2009, 9:44 AM CDT (14:44 UTC)
- Expired
- May 6, 2009, 9:53 AM CDT
- In force
- 9 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Jefferson County, AL
The radar
The Birmingham radar (KBMX), 77 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 9:45 AM CDT | TORNADO 0 | 3 Ne Arkadelphia, AL | TREES AND POWERLINES DOWN ON COUNTY ROAD 5, 2 MILES WEST OF INTERSTATE 65. EF-0 PATH LENGTH 0.05 MILES 30 YARDS WIDE. |
| May 6, 9:46 AM CDT | TSTM WND DMG | 6 W Hayden, AL | TREES AND POWERLINES DOWN ON COUNTY ROAD 5, 2 MILES WEST OF INTERSTATE 65. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 4:03 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 6, 9:27 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1131 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 061444
TORBMX
ALC009-073-061515-
/O.NEW.KBMX.TO.W.0133.090506T1444Z-090506T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
944 AM CDT WED MAY 6 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BLOUNT COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...ONEONTA...CLEVELAND...
NORTH CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA...
* UNTIL 1015 AM CDT
* AT 944 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ARKADELPHIA...OR
10 MILES NORTHEAST OF SUMITON...MOVING EAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
WARRIOR AND KIMBERLY BY 950 AM CDT...
BLOUNT SPRINGS BY 955 AM CDT...
TRAFFORD...COUNTY LINE AND HAYDEN BY 1000 AM CDT...
DALLAS BY 1005 AM CDT...
LOCUST FORK AND NECTAR BY 1010 AM CDT...
THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 280 THROUGH 282.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3384 8642 3371 8697 3379 8700 3380 8696
3384 8696 3384 8697 3387 8697 3388 8693
3391 8693 3392 8692 3406 8651
TIME...MOT...LOC 1444Z 251DEG 33KT 3382 8690
$$
751 follow-up statement
000
WWUS54 KBMX 061453
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
953 AM CDT WED MAY 6 2009
ALC009-073-061503-
/O.CAN.KBMX.TO.W.0133.000000T0000Z-090506T1515Z/
JEFFERSON AL-BLOUNT AL-
953 AM CDT WED MAY 6 2009
...THE TORNADO WARNING FOR SOUTHERN BLOUNT AND NORTH CENTRAL
JEFFERSON COUNTIES IS CANCELLED...
THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 280 THROUGH 282.
LAT...LON 3384 8642 3371 8697 3379 8700 3380 8696
3384 8696 3384 8697 3387 8697 3388 8693
3391 8693 3392 8692 3406 8651
TIME...MOT...LOC 1453Z 251DEG 33KT 3384 8681
$$
10/ARMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 6, 6:44 AM CDT, 3 hours earlier.
Area forecast discussion, May 6, 6:44 AM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 644 AM CDT WED MAY 6 2009 .UPDATE...FOR 12Z AVIATION. && .DISCUSSION... ONCE AGAIN...BUSY WITH WEATHER...SO I WILL BE BRIEF. ANOTHER DAY...SAME FORECAST...AS YET ANOTHER VORT MAX AND JET MAX ENTER NORTHWEST ALABAMA THIS MORNING AND WILL FOCUS STORMS...THE STRONGEST THIS AFTERNOON...MAINLY ACROSS THE NORTHERN HALF OF THE CWA BY EARLY AFTERNOON. THESE STORMS...STRONG WITH A GOOD MIX OF SEVERE WILL LINGER INTO THE EVENING AND OVERNIGHT AS THE FOCUSING MECHANISM DRIFTS FURTHER SOUTH THROUGH THE LATE AFTERNOON AND EVENING HOURS. LOOK FOR MUCH OF THE SAME AS THE PREVIOUS OVERNIGHT PERIODS...FOR THE SHOWERS AND THUNDERSTORMS TO LAST WELL INTO THE OVERNIGHT PERIOD. INTO THURSDAY...WE WILL ONCE AGAIN DEAL WITH ACTIVE WEATHER...AS WEDNESDAYS SLOW MOVING BOUNDARY WILL ONCE AGAIN TRIGGER MAINLY AFTERNOON STORMS ACROSS THE SOUTHERN TWO-THIRDS OF THE CWA. ISOLATED SEVERE WEATHER WILL ONCE AGAIN BE IN THE CARDS AS SHEAR VECTORS AND LAPSE RATES REMAIN RATHER LARGE...AGAIN THOUGH...THINKING THE BEST CHANCES WILL LIKELY BEGIN TO MOVE FURTHER SOUTH AS THE AFTERNOON AND EVENING PROGRESSES. WE WILL HOPEFULLY BEGIN SEEING OUR FIRST BREAK IN THE ACTION BY LATE THURSDAY...ESPECIALLY INTO THE OVERNIGHT PERIOD ON FRIDAY MORNING. FRIDAY AFTERNOON AND INTO THE WEEKEND...WE MAY CATCH A BIT OF A REST AS THE AFTERNOON SHOWERS AND THUNDERSTORMS SEEM TO BE A BIT MORE ON THE DISORGANIZED SIDE...ESPECIALLY IN TERMS OF SEVERE WEATHER. HOWEVER...EXPECT TO SEE ISOLATED TO SCATTERED DEVELOPMENT EACH DAY...MAINLY NORTH OF INTERSTATE 20. BEYOND THE WEEKEND...IT LOOKS LIKE ANOTHER SAGGING FRONT WILL MOVE ACROSS THE STATE...SO GET READY FOR ANOTHER FEW DAYS OF STRONG TO SEVERE STORMS POSSIBLE THROUGH THE END OF THE PERIOD. I DONT SEE A LOT OF UPPER LEVEL DYNAMIC SUPPORT FOR ORGANIZED SEVERE OUTBREAK TYPE WEATHER...BUT CERTAINLY ANY VORT OR JET MAX WILL BRING THE ISOLATED TO SCATTERED SEVERE THREAT ONCE AGAIN TO CENTRAL ALABAMA...TYPICAL MONTH OF MAY PATTERN. && .AVIATION...12Z TAF DISCUSSION. CHALLENGE TODAY IS TIMING THE SQUALL APPROACHING FROM MISSISSIPPI. AMENDMENTS MAY BE NEEDED BASED ON INCREASE OR DECREASE IN SPEED. IFR CONDITIONS EXPECTED WITHIN LINE. PRE-SQUALL LINE CONDITIONS WILL BE MVFR. SHOWERS AND THUNDERSTORMS ARE LIKELY TO CONTINUE THROUGH THE EARLY EVENING. && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR MARION-WINSTON-LAMAR-FAYETTE-WALKER-BLOUNT- ETOWAH AND CHEROKEE UNTIL 12 PM. && 17/88
Hazardous weather outlook, May 6, 6:30 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 630 AM CDT WED MAY 6 2009 ALZ011>015-017>050-070940- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 440 AM CDT WED MAY 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT MUCH OF CENTRAL ALABAMA FROM THE MORNING THROUGH THE OVERNIGHT HOURS. THE MAIN THREATS WITH THESE STORMS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL...ALTHOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT. THE SEVERE THREAT WILL SLOWLY PUSH SOUTHEAST THROUGH THE AFTERNOON AND EVENING...AND EVENTUALLY WILL BE CONFINED TO AREAS ALONG AND JUST NORTH OF INTERSTATE 85 AND HIGHWAY 80 THROUGH THE OVERNIGHT PERIOD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS CENTRAL AND SOUTHERN AREAS OF CENTRAL ALABAMA ON THURSDAY...MAINLY BETWEEN THE HOURS OF 6 AM AND 10 PM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...BUT AN ISOLATED TORNADO IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED TODAY AND POSSIBLY THURSDAY.
In the hours before
Local storm report, May 6, 8:46 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 AM TSTM WND DMG 3 WNW ALICEVILLE 33.14N 88.21W
05/06/2009 PICKENS AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 78 NEAR ROGERSVILLE.
POSSIBLE TORNADO.
&&
KSUMRALLLocal storm report, May 6, 8:54 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL 11 SSE FAYETTE 33.55N 87.76W
05/06/2009 E0.75 INCH FAYETTE AL EMERGENCY MNGR
REPORTED NEAR CONCORD.
&&
KSUMRALLLocal storm report, May 6, 8:55 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM HEAVY RAIN SNEAD 34.12N 86.40W
05/06/2009 E3.00 INCH BLOUNT AL EMERGENCY MNGR
HEAVY RAIN CAUSING URBAN FLOODING OF ROADWAYS.WATER OVER
THE ROAD AND TELCO CONNECTION BOXES PARTIALLY UNDERWATER.
0655 AM FUNNEL CLOUD 3 WSW WESTON 34.15N 88.08W
05/06/2009 MARION AL LAW ENFORCEMENT
REPORTED TO E911 AT HIGHWAY 19 AND COUNTY ROAD 11 IN
BARNSVILLE.
0706 AM TSTM WND DMG HAMILTON 34.14N 87.98W
05/06/2009 MARION AL EMERGENCY MNGR
TREES DOWN ALONG HIGHWAY 278 IN HAMILTON. POSSIBLE
TORNADO.
0759 AM FLASH FLOOD SULLIGENT 33.89N 88.13W
05/06/2009 LAMAR AL EMERGENCY MNGR
ESTIMATED RAINFALL TOTALS OF THREE INCHES...WITH LOCALLY
HIGHER AMOUNTS...HAS CAUSED THE FLOODING OF HIGHWAY 278
IN SULLIGENT AND THE ROAD IS IMPASSABLE.
0805 AM TSTM WND DMG 2 W MORELAND 34.25N 87.35W
05/06/2009 WINSTON AL EMERGENCY MNGR
4 TREES DOWN 2 MILES WEST OF MORELAND.
0819 AM TSTM WND DMG 3 WNW ALICEVILLE 33.14N 88.21W
05/06/2009 PICKENS AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 78 NEAR ROGERSVILLE.
POSSIBLE TORNADO.
0847 AM HAIL 11 SSE FAYETTE 33.55N 87.76W
05/06/2009 E0.75 INCH FAYETTE AL EMERGENCY MNGR
REPORTED NEAR CONCORD.
&&
KSUMRALLLocal storm report, May 6, 9:14 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
914 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG PANOLA 32.95N 88.27W
05/06/2009 SUMTER AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 84 NEAR PANOLA.
&&
KSUMRALLLocal storm report, May 6, 9:20 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
920 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG TUSCALOOSA 33.24N 87.54W
05/06/2009 TUSCALOOSA AL EMERGENCY MNGR
WIDESPREAD DAMAGE ACROSS THE COUNTY. TREES DOWN AND
STRUCTURAL DAMAGE. POSSIBLE TORNADO AND STRAIGHT LINE
WIND DAMAGE.
0900 AM TSTM WND DMG NORTHPORT 33.24N 87.59W
05/06/2009 TUSCALOOSA AL NWS STORM SURVEY
ESTIMATED WIND GUST OF 70MPH. STORM SPOTTER REPORTS ROOF
DAMAGE AND TREES DOWN 2.5 MILES WEST OF MCFARLAND BLVD.
&&
KSUMRALLLocal storm report, May 6, 9:38 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 AM CDT WED MAY 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND DMG JASPER 33.85N 87.27W
05/06/2009 WALKER AL EMERGENCY MNGR
TREES AND POWERLINES DOWN AND SOME STRUCTURAL DAMAGE
REPORTED IN CITY OF JASPER.
&&
KSUMRALLThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:04 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry | 41 min |
| May 5, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry | 32 min |
| May 5, 7:47 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 43 min |
| May 5, 8:23 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 37 min |
| May 6, 1:54 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion, Winston | 3 hr |
| May 6, 3:54 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 26 min |
| May 6, 4:50 AM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| May 6, 4:54 AM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| May 6, 5:48 AM CDT | Areal Flood Advisory | BMX | Cherokee, Etowah | 3 hr |
| May 6, 6:21 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens, Winston | 54 min |
| May 6, 6:41 AM CDT | Tornado Warning | BMX | Marion | 34 min |
| May 6, 6:45 AM CDT | Flash Flood Warning | BMX | Lamar, Marion, Winston | 4 hr |
| May 6, 7:37 AM CDT | Areal Flood Warning | BMX | Blount | 3 hr |
| May 6, 7:50 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 40 min |
| May 6, 8:07 AM CDT | Tornado Warning | BMX | Pickens | 53 min |
| May 6, 8:11 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens, Tuscaloosa, Walker | 3 hr |
| May 6, 8:11 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 64 min |
| May 6, 8:27 AM CDT | Tornado Warning | BMX | Pickens | 33 min |
| May 6, 8:28 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker, Winston | 47 min |
| May 6, 8:35 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker | 40 min |
| May 6, 8:47 AM CDT | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 43 min |
| May 6, 8:49 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 41 min |
| May 6, 8:52 AM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 23 min |
| May 6, 9:13 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Fayette, Greene, Hale, Jefferson and 4 more | 62 min |
| May 6, 9:17 AM CDT | Tornado Warning | BMX | Tuscaloosa | 28 min |
| May 6, 9:19 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 41 min |
| May 6, 9:38 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 5 days |
| May 6, 9:38 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 24 hr |
| May 6, 9:42 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 49 hr |
| May 6, 10:08 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair | 52 min |
| May 6, 10:27 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 33 min |
| May 6, 10:36 AM CDT | Areal Flood Warning | BMX | Etowah | 4 hr |
| May 6, 10:49 AM CDT | Areal Flood Warning | BMX | Blount | 4 hr |
| May 6, 11:42 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 33 min |
| May 6, 11:46 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 44 min |
| May 6, 12:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore, Lowndes, Montgomery, Tallapoosa | 40 min |
| May 6, 12:44 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Macon, Montgomery | 46 min |
| May 6, 12:47 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 43 min |
| May 6, 1:26 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lowndes, Macon, Montgomery, Tallapoosa | 34 min |
| May 6, 1:43 PM CDT | Areal Flood Advisory | BMX | Lamar, Marion, Winston | 4 hr |
| May 6, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 42 min |
| May 6, 2:54 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Montgomery, Pike | 30 min |
| May 6, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Russell | 37 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.